# SDR SWAA2021060177617

- Difficulty date: May 27, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 61,434 hours, 36,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EMERGENCY EXIT SIGN MISSING DIRECTIONAL ARROW. ; / REMOVED AND REPLACED R1 DOOR EMERGENCY EXIT SIGN COVER PER AMM 33-51-01; INSPECTED
